# SDR F3LA2023053000064

- Difficulty date: May 15, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N317FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07835
- Aircraft time: 18,226 hours, 7,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5313520920000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001238768-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION CORRODED SEAT TRACK FOUND BETWEEN FR 12-24 AT -Y1292 CORROSION REMOVAL  REQUIRED AS PER SRM 51-73-00 AND SRM 51-74-00 REV. 36.  PERFORMED SMOOTH BLEND-OUT ON SEAT TRACK -Y1292  FR12-24 FOUND TO BE IN ALLOWABLE AS PER SRM TASK 53-11-14-283-007 REV. 36. MX ACTION IS ACCEPTABLE.//END//
